A 26-year-old member asked:
can humira (adalimumab) affect your eye sight?
2 doctor answers
Dr. David Kira answered
21 years experience Ophthalmology
It may: Humira (adalimumab) is a very powerful immune modulating drug. It can be associated with retinitis - best to be checked for a normal retina early in your treatment and quickly again if you notice vision changes.
Answered on Dec 9, 2014
Dr. Jay Bradley answered
18 years experience LASIK Surgery
Humira (adalimumab): Blurred vision is not listing as a reported side effect of this medication. Many diseases treated by this medication can effect your vision so you should see an eye doctor for further evaluation.
Answered on Dec 6, 2015
90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:
People also searched for:
Connect by text or video with a U.S. board-certified doctor now — wait time is less than 1 minute!
$15 per month